zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multivariate Padé approximation. (English) Zbl 1090.41505
The paper represents a survey of some new results on the multivariate Padé approximation. Two groups of multivariate Padé approximants are discussed: approximants of $f/g$ with $g$ as a polynomial and approximants of $f/g$ with $g$ as a holomorphic function. An open question is formulated.

41A21Padé approximation
Full Text: DOI
[1] Bôcher, M.: Introduction to higher algebra. (1952)
[2] Brezinski, C.: Least-squares orthogonal polynomials. J. comput. Appl. math. 46, 229-239 (1993) · Zbl 0774.65009
[3] Chaffy-Camus, C.: Convergence uniforme d’une nouvelle classe d’approximants de Padé à plusieurs variables. C. R. Acad. sci. Paris, sér. I 306, 387-392 (1988) · Zbl 0639.41011
[4] Chisholm, J. S. R.: Rational approximants defined from double power series. Math. comp. 27, 841-848 (1973) · Zbl 0278.41015
[5] Cuyt, A.: Multivariate Padé approximants. J. math. Anal. appl. 96, 283-293 (1983) · Zbl 0525.41017
[6] Cuyt, A.: A montessus de ballore theorem for multivariate Padé approximants. J. approx. Theory 43, 43-52 (1985) · Zbl 0556.41012
[7] Cuyt, A.; Lubinsky, D. S.: A de montessus theorem for multivariate homogeneous Padé approximants. Ann. numer. Math. 4, 217-228 (1997) · Zbl 0885.41013
[8] Cuyt, A.; Wuytack, L.: Nonlinear methods in numerical analysis. North-holland mathematics studies, vol. 136, studies in computational mathematics 1 (1987) · Zbl 0609.65001
[9] Gleyse, B.; Kaliaguine, V.: On algebraic computation of number of poles of meromorphic functions in the unit disk. Nonlinear numerical methods and rational approximation II, 241-246 (1994) · Zbl 0873.30015
[10] Guillaume, Ph.: Nested multivariate Padé approximants. J. comput. Appl. math. 82, 149-158 (1997) · Zbl 0888.65004
[11] Guillaume, Ph.: Convergence of the nested multivariate Padé approximants. J. approx. Theory 94, No. 3, 455-466 (1998) · Zbl 0924.41015
[12] Guillaume, Ph.; Huard, A.; Robin, V.: Generalized multivariate Padé approximants. J. approx. Theory 95, No. 2, 203-214 (1998) · Zbl 0916.41015
[13] Guillaume, Ph.; Masmoudi, M.: Solution to the time-harmonic Maxwell’s equations in a waveguide, use of higher order derivatives for solving the discrete problem. SIAM J. Numer. anal. 34, No. 4, 1306-1330 (1997) · Zbl 0885.49029
[14] Karlsson, J.; Wallin, H.: Rational approximation by an interpolation procedure in several variables. Padé and rational approximation: theory and applications, 83-100 (1977) · Zbl 0368.41011
[15] Kida, S.: Padé-type and Padé approximants in several variables. Appl. numer. Math. 6, 371-391 (1989/90)
[16] Levin, D.: General order Padé-type rational approximants defined from double power series. J. inst. Math. appl. 18, 395-407 (1976)
[17] Saff, E. B.: An extension of montessus de ballore’s theorem on the convergence of interpolating rational functions. J. approx. Theory 6, 63-67 (1972) · Zbl 0241.30013
[18] Van Der Waerden, B. L.: Einführung in die algebraische geometrie. (1973) · Zbl 0264.14001
[19] Werner, H.: Multivariate Padé approximation. Numer. math. 48, 429-440 (1986) · Zbl 0611.41011